# SDR SIMA20150408004

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,896 hours, 33,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67267
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMER LIGHT INOPERATIVE AT LOWER HAND.  R & R BATTERY PACK & POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECK FAILED, SEE NRWC 603-DFW-02208.  CHARGER ASSEMBLY BATTERY PN BA5-0933-901 & SN C01494.
